Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 83, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 5, 2020, 5:54 PM MDT for Curry County, Quay County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2020, 5:54 PM MDT (23:54 UTC)
- Expired
- Jul 5, 2020, 6:22 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 47 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
491
WUUS55 KABQ 052354
SVRABQ
NMC009-037-060045-
/O.NEW.KABQ.SV.W.0083.200705T2354Z-200706T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
554 PM MDT Sun Jul 5 2020
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Quay County in east central New Mexico...
North central Curry County in east central New Mexico...
* Until 645 PM MDT.
* At 554 PM MDT, a severe thunderstorm was located 8 miles southwest
of San Jon, or 18 miles southeast of Tucumcari, moving south at 10
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
San Jon and Wheatland.
This includes Interstate 40 between Mile Markers 350 and 357.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3511 10360 3517 10333 3492 10320 3486 10356
TIME...MOT...LOC 2354Z 344DEG 7KT 3505 10344
HAIL...1.50IN
WIND...60MPH
$$
Guyer2 follow-up statements
608 WWUS55 KABQ 060013 SVSABQ Severe Weather Statement National Weather Service Albuquerque NM 613 PM MDT Sun Jul 5 2020 NMC009-037-060045- /O.CON.KABQ.SV.W.0083.000000T0000Z-200706T0045Z/ Quay-Curry- 613 PM MDT Sun Jul 5 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR EAST CENTRAL QUAY AND NORTH CENTRAL CURRY COUNTIES... At 613 PM MDT, a severe thunderstorm was located near Wheatland, or 25 miles southeast of Tucumcari, moving south at 5 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3505 10359 3510 10330 3492 10320 3486 10356 TIME...MOT...LOC 0013Z 007DEG 6KT 3500 10332 HAIL...0.75IN WIND...60MPH $$ Guyer
686
WWUS55 KABQ 060022
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
622 PM MDT Sun Jul 5 2020
NMC009-037-060032-
/O.CAN.KABQ.SV.W.0083.000000T0000Z-200706T0045Z/
Quay-Curry-
622 PM MDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUAY AND NORTH
CENTRAL CURRY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3505 10359 3510 10330 3492 10320 3486 10356
TIME...MOT...LOC 0018Z 344DEG 7KT 3498 10331
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:13 PM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 5, 3:13 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 313 PM MDT Sun Jul 5 2020 .SYNOPSIS... Storms this afternoon will favor northern and eastern New Mexico, with a marginal risk of a few becoming strong to severe. A mix of wet and dry storms are also possible west of the Continental Divide today. Drier and hotter conditions will prevail starting midweek as a strong high pressure system parks over the Desert Southwest. Many locations include the Albuquerque metro, Socorro, and the eastern plains could see high temperatures reaching or surpassing the century mark by the end of the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Upper-level high centered over southwest NM this afternoon will expand northward through west-central and northwest NM tonight and Monday. Meanwhile at the surface, rain-cooled air from scattered showers and storms in northeast and east-central NM this evening will slide to the southwest overnight and result in slightly better low-level moisture and storm chances for central portions of the state Monday afternoon. Hi-res models agree that the Sandias and Manzanos have the greatest increase in storm chances for Monday afternoon. Enough moisture may push far enough west for an isolated storm or two over Mt. Taylor with outflow from these showers/storms helping to get a storm or two going in the Santa Fe and ABQ metros. The far NE and SE Heights of ABQ along with Rio Rancho stand the best shot at a brief shower or thunderstorm late Monday afternoon. By Monday evening, showers and storms shift east of the central mountain chain (a broken "chain" consisting of the Sangre de Cristo Mountains southwestward to the Sandia/Manzano Mountains south- southeast to the Gallinas and Sacramento Mountains). LONG TERM...(TUESDAY THROUGH SUNDAY)... Precipitation chances begin to decrease, as high pressure aloft looks to park over the Land of Enchantment Tuesday. The highest potential for storms Tuesday afternoon favor the Sangre de Cristo and Sacramento mtns, with storms moving into the central highlands. Drier conditions will prevail across the west, as the high pressure weakens slightly and westerly flow aloft sets up. By Wednesday, the high restrengthens and elongates and zonal flow becomes dominant, thus diverting the Gulf moisture away from New Mexico. High temperatures will began to climb steadily, as the high fortifies its position over the desert SW. Models are beginning to come into agreement on the strength of the high, but are still diverging in regards to its movement. The ECMWF continues to be the most bullish, elongating and strengthening the high well into the weekend. Meanwhile, the GFS shows the high wobbling more northeasterly, allowing some moisture to punch in from northern Mexico across the west. The CMC shows this return flow sliding up the western New Mexico border Monday afternoon. Its placement and moisture potential aside, all models seem to converge on the upper high reaching a 600 dm height by Saturday. This will bring temperatures near the century mark for the ABQ metro and near to surpassing the century mark for much of the lower terrain. The high's placement and intensity continue to be the determining factors on if the Land of Enchantment will see a plume of monsoon moisture. If the high is able to drift north or northwest, the subsequent backdoor fronts may be able to pull in Gulf moisture. 33/12 && .FIRE WEATHER... Low-level moisture increases from the east tonight, resulting in better chances for showers and storms in the Sandias/Manzanos and possibly the Mt. Taylor area Monday afternoon. Tuesday's round of afternoon and early evening storms will favor the central mountain chain eastward while dry air continues across western areas. The dry air wins out in all areas Wednesday and temperatures start to climb to well above average levels. Hot and dry will be the rule Wednesday through Friday and likely into next weekend. 33 && .AVIATION... 18Z TAF CYCLE Today's crop of afternoon and evening thunderstorms will favor eastern NM with the potential of a few strong to severe storms across the northeast quarter of the state. Isolated showers/storms are possible west and north with gusty outflow winds in western NM and little in the way of rainfall. Showers and storms are forecast to diminish/dissipate after 06/03Z. A brief bout of moderate east canyon winds will develop at KABQ around sunset and continue until approximately 06/08Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 60 98 65 97 / 0 5 10 0 Dulce........................... 50 92 51 92 / 10 10 10 10 Cuba............................ 55 91 59 92 / 0 10 20 10 Gallup.......................... 52 95 54 93 / 0 10 10 0 El Morro........................ 50 91 53 88 / 0 10 10 5 Grants.......................... 51 92 54 92 / 0 20 10 5 Quemado......................... 54 89 58 89 / 0 10 10 5 Magdalena....................... 61 90 64 91 / 5 20 20 10 Datil........................... 56 89 60 88 / 0 20 20 10 Reserve......................... 51 96 53 95 / 0 20 10 5 Glenwood........................ 62 98 67 98 / 0 10 10 5 Chama........................... 47 86 49 85 / 20 20 20 10 Los Alamos...................... 61 86 64 87 / 10 30 20 20 Pecos........................... 57 84 61 87 / 20 40 30 30 Cerro/Questa.................... 52 83 56 85 / 20 30 20 40 Red River....................... 45 75 48 76 / 30 40 20 40 Angel Fire...................... 39 78 44 79 / 20 40 20 50 Taos............................ 48 89 54 88 / 20 20 20 30 Mora............................ 51 82 52 84 / 20 40 30 50 Espanola........................ 59 93 62 93 / 10 20 20 20 Santa Fe........................ 60 88 65 89 / 10 30 20 20 Santa Fe Airport................ 57 91 64 92 / 10 20 20 20 Albuquerque Foothills........... 67 92 70 94 / 0 20 20 10 Albuquerque Heights............. 69 95 69 96 / 0 10 20 10 Albuquerque Valley.............. 65 97 65 98 / 0 10 20 10 Albuquerque West Mesa........... 66 96 67 98 / 0 20 20 10 Belen........................... 64 98 66 99 / 0 10 20 5 Bernalillo...................... 64 97 65 98 / 0 10 20 10 Bosque Farms.................... 62 96 64 98 / 0 10 20 10 Corrales........................ 63 97 66 99 / 0 10 20 10 Los Lunas....................... 62 97 66 98 / 0 10 20 5 Placitas........................ 64 93 68 93 / 5 20 20 10 Rio Rancho...................... 66 96 66 97 / 0 20 20 10 Socorro......................... 66 99 71 100 / 5 20 20 10 Sandia Park/Cedar Crest......... 60 89 63 89 / 5 30 20 10 Tijeras......................... 57 91 60 93 / 5 30 20 10 Edgewood........................ 55 90 57 92 / 10 30 20 10 Moriarty/Estancia............... 54 91 57 94 / 10 30 20 20 Clines Corners.................. 55 87 60 88 / 20 50 30 20 Mountainair..................... 57 89 60 91 / 5 30 20 20 Gran Quivira.................... 58 89 61 91 / 5 40 20 20 Carrizozo....................... 64 93 66 93 / 5 30 20 30 Ruidoso......................... 56 85 59 85 / 10 40 30 50 Capulin......................... 53 83 58 85 / 30 30 20 40 Raton........................... 53 89 56 90 / 30 30 20 40 Springer........................ 55 88 58 89 / 30 30 20 40 Las Vegas....................... 53 85 56 87 / 30 40 30 40 Clayton......................... 58 87 64 91 / 40 10 10 20 Roy............................. 58 86 62 88 / 40 30 20 30 Conchas......................... 63 93 68 96 / 50 20 20 20 Santa Rosa...................... 63 90 67 94 / 40 20 20 20 Tucumcari....................... 65 92 69 97 / 50 10 10 5 Clovis.......................... 63 89 65 93 / 60 20 10 5 Portales........................ 65 90 66 95 / 60 10 10 5 Fort Sumner..................... 65 91 67 95 / 50 20 20 10 Roswell......................... 69 94 70 99 / 10 10 20 10 Picacho......................... 62 91 64 92 / 10 20 20 30 Elk............................. 59 87 61 88 / 10 30 20 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 5, 3:00 AM MDT, 14 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 300 AM MDT Sun Jul 5 2020 NMZ201>241-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 300 AM MDT Sun Jul 5 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of strong to severe thunderstorms this afternoon and evening across eastern New Mexico where frequent lightning, damaging winds, and hail are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Storms will continue to favor the central mountain chain eastward Monday and Tuesday with storm coverage trending down. A few strong storms will be possible with frequent lightning, gusty winds, and hail possible. Heat builds in through New Mexico for the middle to latter portions of next week with 100s likely for eastern New Mexico and the lower Rio Grande Valley. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 24
In the hours before
Special weather statement, Jul 5, 3:58 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Albuquerque NM 358 PM MDT Sun Jul 5 2020 NMZ238-239-052230- Eastern Lincoln County-Chaves County Plains- 358 PM MDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 430 PM MDT... At 358 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles northwest of Bitter Lake Wildlife Refuge to 12 miles east of Tinnie. Movement was southeast at 25 mph. Pea size hail and wind gusts up to 50 mph will be possible with these storms. Frequent and dangerous cloud to ground lightning will also be possible with these storms. Locations impacted include... Roswell and Bitter Lake Wildlife Refuge. This includes the following highways... Highway 285 between Mile Markers 103 and 122. Highway 380 between Mile Markers 156 and 167. && LAT...LON 3339 10428 3318 10481 3345 10513 3367 10464 TIME...MOT...LOC 2158Z 305DEG 22KT 3357 10455 3338 10500 Guyer
Special weather statement, Jul 5, 4:23 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
423 PM MDT Sun Jul 5 2020
NMZ233-052245-
Guadalupe County-
423 PM MDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE COUNTY
UNTIL 445 PM MDT...
At 423 PM MDT, Doppler radar was tracking a strong thunderstorm near
Vaughn, moving south at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Vaughn.
This includes the following highways...
Highway 285 between Mile Markers 190 and 204.
Highway 60 between Mile Markers 266 and 279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3435 10520 3436 10531 3446 10531 3464 10525
3462 10504 3435 10503
TIME...MOT...LOC 2223Z 007DEG 14KT 3452 10517
12/42Special weather statement, Jul 5, 4:40 PM MDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 440 PM MDT Sun Jul 5 2020 NMZ238-052300- Chaves County Plains- 440 PM MDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAVES COUNTY UNTIL 500 PM MDT... At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near Elkins, or 40 miles northeast of Roswell, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Elkins and U.S. Highway 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3372 10412 3386 10397 3372 10372 3353 10395 TIME...MOT...LOC 2240Z 313DEG 13KT 3374 10398 12/42
Special weather statement, Jul 5, 4:43 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT Sun Jul 5 2020
NMZ232-052300-
Eastern San Miguel County-
443 PM MDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
500 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Variadero, or 32 miles southwest of Mosquero, moving
southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Variadero and Trementina.
This includes State Road 104 between Mile Markers 42 and 56.
&&
LAT...LON 3529 10450 3553 10460 3555 10459 3557 10457
3558 10458 3569 10439 3549 10410
TIME...MOT...LOC 2243Z 322DEG 25KT 3552 10443
GuyerSpecial weather statement, Jul 5, 5:05 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
505 PM MDT Sun Jul 5 2020
NMZ232-052330-
Eastern San Miguel County-
505 PM MDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL COUNTY
UNTIL 530 PM MDT...
At 504 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Mosquero, moving south at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Mosquero and Bell Ranch.
&&
LAT...LON 3552 10379 3539 10428 3578 10438 3578 10405
3579 10397
TIME...MOT...LOC 2304Z 000DEG 9KT 3569 10411
12/42Special weather statement, Jul 5, 5:32 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 532 PM MDT Sun Jul 5 2020 NMZ234-052345- Quay County- 532 PM MDT Sun Jul 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN QUAY COUNTY UNTIL 545 PM MDT... At 532 PM MDT, Doppler radar was tracking a strong thunderstorm near Quay, or 14 miles south of Tucumcari, moving east at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Quay. && LAT...LON 3478 10364 3497 10394 3514 10376 3493 10344 TIME...MOT...LOC 2332Z 260DEG 26KT 3496 10371 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:24 PM MDT | Special Weather Statement | ABQ | Harding | 21 min |
| Jul 4, 7:16 PM MDT | Special Weather Statement | ABQ | Guadalupe | 14 min |
| Jul 4, 7:43 PM MDT | Special Weather Statement | ABQ | Quay | 17 min |
| Jul 4, 8:41 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Jul 4, 8:47 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Jul 4, 10:38 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 37 min |
| Jul 5, 1:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jul 5, 2:33 PM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Jul 5, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 31 min |
| Jul 5, 3:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Jul 5, 3:14 PM MDT | Special Weather Statement | ABQ | Lincoln | 16 min |
| Jul 5, 3:20 PM MDT | Special Weather Statement | ABQ | Guadalupe | 25 min |
| Jul 5, 3:39 PM MDT | Special Weather Statement | ABQ | Guadalupe | 21 min |
| Jul 5, 3:58 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jul 5, 4:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 22 min |
| Jul 5, 4:40 PM MDT | Special Weather Statement | ABQ | Roosevelt | 20 min |
| Jul 5, 4:43 PM MDT | Special Weather Statement | ABQ | San Miguel | 17 min |
| Jul 5, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 51 min |
| Jul 5, 5:05 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Jul 5, 5:32 PM MDT | Special Weather Statement | ABQ | Quay | 13 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.